UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 29

of '肝病患者的化疗肝毒性和剂量调整'

29
TI
Hepatitis C virus acute exacerbation during chemotherapy and radiotherapy for oesophageal carcinoma.
AU
de Pree C, Giostra E, Galetto A, Perrin L, Zulian GB
SO
Ann Oncol. 1994;5(9):861.
 
AIMS: We report the first case of an hepatitis C virus positive patient presenting with a solid tumor and developing an exacerbation of his hepatitis C after chemotherapy.
CASE REPORT: A 56-year-old white male, previously infected with hepatitis C virus and treated for epidermoid carcinoma of the oesophagus, developed hepatitis (alamine aminotransferase 2376 U/l and aspartate aminotransferase 2262 U/l) after chemotherapy with cisplatin and vinblastine.
METHODS: Polymerase chain reaction detected hepatitis C virus RNA in the serum during the acute phase, which returned to negative 14 weeks later.
DISCUSSION: Viral replication was probably increased during immunosuppression induced by chemotherapy. Enhanced cellular immune response in the recovery phase was the most likely cause of the hepatitis.
CONCLUSIONS: More attention should be paid to liver function tests in patients with a previous history of hepatitis C virus infection. Polymerase chain reaction identification of hepatitis C virus RNA can be a very useful tool that permits rapid diagnosis and appropriate management of such cases.
AD
Department of Medicine, Geneva University Hospital, Switzerland.
PMID